MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Catalog Number 09005803190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned the thyroid results for 1 patient sample tested on a cobas e 411 immunoassay analyzer compared to competitor methods.Discrepant results were identified for elecsys ft4 iv (ft4 iv), elecsys ft3 iii (ft3 iii), and elecsys anti-tshr (anti-tshr) between the customer¿s e411 analyzer, the abbott alinity method, the fujirebio lumipulse method and an e411 analyzer used at the investigation site.This medwatch will cover ft3 iii.Refer to medwatch with a1 patient identifier (b)(6) for information on the ft4 iv results and medwatch with a1 patient identifier (b)(6) for information on the anti-tshr results.Refer to the attached data for the patient results.
 
Additional Manufacturer Narrative
The customer¿s e411 analyzer serial number was not provided.The e411 analyzer serial number used at the investigation site was (b)(6).The ft3 iii reagent lot number used at the investigation site was 686656 with an expiration date of 30-apr-2024.
 
Additional Manufacturer Narrative
The sample was not submitted for further investigation.Since the sample could not be investigated further, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17789391
Report Number1823260-2023-03045
Device Sequence Number15066563
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number09005803190
Device Lot Number686656
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date09/21/2023
Supplement Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown